T Nation

Have Bloated and Really Thick Belly


#1

Hi
In 2011 when I was new to lifting my friend give me blue pills danbhol ds I did used them for a month after using I did gain size and power to lift but from last 5-6 years and trying to lean out but am absolutely failed at belly portion , I always have bloated belly and my belly walls are really thick looks like I have tons of Thick fats around belly , please any suggestion how to deal with it . Many thanks


#2

You don’t have tons of thick fat around your belly. You have some fat. If you want to lose that just follow a proper diet, and if still stubborn add in conditioning or extra conditioning.

Does not help that you’re carrying very little muscle. It gives you a skinny fat appearance. You need to gain mass before worrying about a small amount of low ab fat.

Stop taking blue pills from your friends.


#3

Hi
many thanks for your kind reply but can’t understand conditioning . Can you plz explain me this


#4

Thread title: “Have Bloated and Really Thick Belly”

Only acceptable T-Nation reply: “You’re pregnant.”

You aren’t fat actually. What is your goal?

Also conditioning means energy systems work: “cardio”. Doesn’t have to be boring stuff like exercise bike and treadmill. You could hit a tire with a sledge, do barbell/dumbell complexes, sprints etc…


#5

To make muscle and burn fat and come as learner . Thanks


#6

Shit, that made me literally laugh out loud!


#7

It’s the fault of the indian dianabol